# SDR SIMA20250427006

- Difficulty date: April 27, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,579 hours, 17,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH CTR FLOOR BEAM HAS CORROSION LOCATED AT INTERSECTION WITH FR17 CROSSBEAM (ON TOP AND LOWER SIDE). (MAJOR REPAIR) (LEVEL 2 CORROSION). PERFORMED PERMANENT REPAIR TO RH CTR FLOOR BEAM AT INTERSECTION WITH FR 17 CROSSBEAM IAW ERS-EJ-53MR-5186.
